# SDR GTIA2021112636143

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,691 hours, 3,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A MUSKY SMELL/ODOR IN THE CABIN DURING DESCENT AROUND 7000 FT THE SMELL WAS WORSE IN THE AFT OF THE AIRCRAFT. AFTER PACK 2 WAS OFF THE SMELL WAS NO LONGER PRESENT WITHIN SEVERAL MINUTES.-ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM, REF A320 AMM 21-00-00, REPLACED THE RECIRCULATION FILTER CARTRIDGES REF : 21-21-41. THE A/C IS OK FOR CONTINUE SERVICE.
